Opuscula Mathematica
Opuscula Math. 37, no. 4 (), 577-588
Opuscula Mathematica

A general 2-part Erdȍs-Ko-Rado theorem

Abstract. A two-part extension of the famous Erdȍs-Ko-Rado Theorem is proved. The underlying set is partitioned into \(X_1\) and \(X_2\). Some positive integers \(k_i\), \(\ell_i\) (\(1\leq i\leq m\)) are given. We prove that if \(\mathcal{F}\)) is an intersecting family containing members \(F\) such that \(|F\cap X_1|=k_i\), \(|F\cap X_2|=\ell_i\) holds for one of the values \(i\) (\(1\leq i\leq m\)) then \(|\mathcal{F}|\) cannot exceed the size of the largest subfamily containing one element.
Keywords: extremal set theory, two-part problem, intersecting family.
Mathematics Subject Classification: 05D05.
Cite this article as:
Gyula O. H. Katona, A general 2-part Erdȍs-Ko-Rado theorem, Opuscula Math. 37, no. 4 (2017), 577-588, http://dx.doi.org/10.7494/OpMath.2017.37.4.577
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.